# SDR AALA202405158927

- Difficulty date: April 28, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 70,638 hours, 29,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Frm 68 S23r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT OPEN HOLE OF DOOR STOP FITTING #1 LOWER INBOARD POSITION AT FR 68 AND S23R. REPAIRED FRAME PER EA 354083.
